# SDR UALA2012042702525

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,320 hours, 22,312 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 9999
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS FRONT WINDSHIELD MULTIPLE CRACKS.  INSTALLED NEW WINDSHIELD PER AMM.
